It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-04-2007, 11:53 AM   #1
Junior Member
(female)
 
Join Date: Oct 2007
Location: ny
Posts: 37
percproblem HB User
What is wrong with me?

I really do not understand what is wrong with me.
I really do want to get off the percs. I do. But i feel like i have no will power and now i am freaking out. I got another script from my dr. who is tapering me down. But i am not allowed to fill it till wednesday and that is the date he put on it. I was supposed to have enough to last me till wednesday, but of course, i took it all. Now i have one pill left.

Now i am freaking out. That means nothing for 2 days. I just don't get why i can't do this!!! I am so sad and depressed. I feel like total crap. I have no energy. I didnt get anything done that i needed to get done this weekend.
I am just sitting here and feeling sorry for myself.

How i am supposed to get off this crap when deep down i don't want to. Yet it is a paradox because at the same time i do want to quit. I am snappy and irratible. ANd i am so not social.
People keep asking what is wrong with me. And i never pick my phone up anymore.

I keep thinking that the pills are helping but i know that because i have been on them for so long that they end up making me not happy.

WHy can't i just get some strength and follow the taper?

Please help me.... I don't know what to do anymore. Eventually the scripts are gonna run out b/c the dr. thinks that i am following his taper.

Help!!

(Not so perky today)

 
Old 11-04-2007, 12:01 PM   #2
Veteran
(male)
 
Join Date: May 2007
Posts: 406
mk7657 HB User
Re: What is wrong with me?

If you need to go slower, do. Speed is not an issue here.

Call your doc and tell him the taper is too fast.

Stay strong,

Mike

 
Sponsors Lightbulb
   
Old 11-04-2007, 12:08 PM   #3
Senior Veteran
(female)
 
Join Date: Jan 2002
Posts: 2,361
AnnD HB UserAnnD HB User
Re: What is wrong with me?

I'm sorry for your pain. There is nothing wrong with you and so many have walked in your shoes before and even now. Don't worry about what others think and too bad you couldn't just take some time off away from everyone to go through some of the discomfort. You might try some over the counter Benadryl to help ease the discomfort of withdrawls or like the previous poster call you dr. office and tell them the taper is too quick for you. Dr can also prescribe some helpful medicines to ease withdrawal pains. But you need to tell him you are suffering. good luck

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
What Should I Do??? goody2shuz Bipolar Disorder 137 08-01-2007 09:38 AM
What is a Friend? / What is wrong with me? kiehn Relationship Health 25 11-11-2006 10:29 AM
Am I dealing with Bipolor or what? stonesrule Family & Friends of the Mentally Ill 7 08-22-2006 07:20 PM
it's time i need to know what's wrong 8() Eye & Vision 5 09-21-2005 02:27 PM
Help! What is wrong with me? exist21 General Health 55 09-19-2005 05:45 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Hydrocodone
Lortab
Methadone
Oxycontin
Percocet
  Tylenol
Ultram Valium
Vicodin
Xanax




TOP THANKED CONTRIBUTORS



Phoenix (150), katlin09 (109), reachout (98), Wendy88 (36), second go (36), oxygirl (34), corissa3 (32), icehouse3z (24), Tysmom1 (24), bolter (21)

Site Wide Totals

teteri66 (1164), MSJayhawk (999), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (667), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 11:13 PM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!